RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 1, Pages 37–39 (Mi dan44146)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On the asymptotics of solutions of the Dirichlet problem in a three-dimensional domain with a slender cavity

V. G. Maz'yaab, S. A. Nazarovab, B. A. Plamenevskiiab

a Leningrad State University
b Leningrad Institute for Electricity and Communications

Full text: PDF file (358 kB)

Bibliographic databases:
UDC: 517.946
Presented: В. С. Владимиров
Received: 01.09.1980

Citation: V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii, “On the asymptotics of solutions of the Dirichlet problem in a three-dimensional domain with a slender cavity”, Dokl. Akad. Nauk SSSR, 256:1 (1981), 37–39

Citation in format AMSBIB
\Bibitem{MazNazPla81}
\by V.~G.~Maz'ya, S.~A.~Nazarov, B.~A.~Plamenevskii
\paper On the asymptotics of solutions of the Dirichlet problem in a three-dimensional domain with a slender cavity
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 1
\pages 37--39
\mathnet{http://mi.mathnet.ru/dan44146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0599097}
\zmath{https://zbmath.org/?q=an:0469.35020}


Linking options:
  • http://mi.mathnet.ru/eng/dan44146
  • http://mi.mathnet.ru/eng/dan/v256/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Zhdanova, “Scattering of plane longitudinal elastic waves by a slender cavity of revolution. The case of axial incidence”, Math. USSR-Sb., 49:2 (1984), 305–323  mathnet  crossref  mathscinet  zmath
    2. G. V. Zhdanova, “Asymptotics of the solution of the Dirichlet problem for the system of elasticity theory in the exterior of a thin body of revolution”, Math. USSR-Sb., 62:1 (1989), 1–27  mathnet  crossref  mathscinet  zmath
    3. I. I. Argatov, S. A. Nazarov, “Asymptotic solution of the Signorini problem with an obstacle on a thin elongated set”, Sb. Math., 187:10 (1996), 1411–1442  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. I. I. Argatov, S. A. Nazarov, “Asymptotic analysis of problems on junctions of domains of different limit dimensions. A body pierced by a thin rod”, Izv. Math., 60:1 (1996), 1–37  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. A. Nazarov, “Asymptotics of the eigenvalues of boundary value problems for the Laplace operator in a three-dimensional domain with a thin closed tube”, Trans. Moscow Math. Soc., 76:1 (2015), 1–53  mathnet  crossref  elib
  • Number of views:
    This page:48
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020